Narrow Results Clear All
Search results for ""
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; September 14, 2005.
This announcement explains a labeling change (utilizing color branding to help prevent dispensing errors) to a commonly used form of insulin.
Journal Article > Commentary
Samaan KH, Dahlke M, Stover J. Am J Health Syst Pharm. 2011;68:63-68.
This commentary describes how a community hospital implemented a multi-component program to ensure that U-500 insulin was administered safely.
Web Resource > Multi-use Website
American Society of Health-System Pharmacists.
Insulin is classified as a high-alert medication due to the potential to cause serious patient harm when administered incorrectly. This Web site provides information and resources related to an initiative aimed at augmenting pharmacist education about appropriate use of insulin and insulin pens in the hospital setting.